Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 2  |  Page : 230--231

Cycloserine induced psychosis with hepatic dysfunction

Vishal R Tandon1, Neelam Rani1, Roshi1, Rahul Gupta2, Manu Arora3, Vijay Khajuria1, Vivek Mahajan1 
1 Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir, India
2 Department of Pulmonary Medicine, Government Medical College, Jammu, Jammu and Kashmir, India
3 Department of Psychiatry, Government Medical College, Jammu, Jammu and Kashmir, India

Correspondence Address:
Vishal R Tandon
Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir
India

With the increase in the cases of multidrug resistance tuberculosis, second line anti-tubercular drugs like the cycloserine are being prescribed frequently. Isoniazid and ethambutol are reported to cause psychosis like state; however, few reports of cycloserine induced psychosis are available. To the best of our knowledge, this is the first case of cycloserine induced psychosis with hepatic dysfunction.


How to cite this article:
Tandon VR, Rani N, Roshi, Gupta R, Arora M, Khajuria V, Mahajan V. Cycloserine induced psychosis with hepatic dysfunction.Indian J Pharmacol 2015;47:230-231


How to cite this URL:
Tandon VR, Rani N, Roshi, Gupta R, Arora M, Khajuria V, Mahajan V. Cycloserine induced psychosis with hepatic dysfunction. Indian J Pharmacol [serial online] 2015 [cited 2021 Feb 25 ];47:230-231
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=2;spage=230;epage=231;aulast=Tandon;type=0